Author(s): Pawan Kumar, Ajaib S. Banyal, Nirmal Singh

Email(s): pawanmaths78@gmail.com , ajaibbanyal@rediffmail.com

DOI: DOI: 10.5958/2349-2988.2017.00015.8   

Address: Pawan Kumar* , Ajaib S. Banyal2 , Nirmal Singh3
1Department of Mathematics, NSCBM GC Hamirpur, (HP) INDIA 177005
2Department of Mathematics, Govt. College Nadaun (Hamirpur), (HP) INDIA 177033
3Department of Mathematics, NSCBM GC Hamirpur, (HP) INDIA 177005
*Corresponding Author

Published In:   Volume - 9,      Issue - 1,     Year - 2017


ABSTRACT:
Thermosolutal instability of Veronis type in Rivlin-Ericksen viscoelastic fluid in the presence of uniform vertical magnetic field in a porous medium is considered. Following the linearized stability theory and normal mode analysis, the paper mathematically established the condition for characterizing the oscillatory motions which may be neutral or unstable, for any arbitrary combination of free and rigid boundaries at the top and bottom of the fluid. It is established that all non-decaying slow motions starting from rest, in a Rivlin-Ericksen viscoelastic fluid of infinite horizontal extension and finite vertical depth in the presence of uniform vertical magnetic field in a porous medium, are necessarily non-oscillatory, in the regime, where is the Thermosolutal Rayliegh number, Q is the Chandrasekhar number, is the magnetic Prandtl number, is the thermosolutal Prandtl number, is the medium permeability, is the porosity and F is the viscoelasticity parameter. The result is important since it hold for all wave numbers and for any arbitrary combination of free and rigid boundaries at the top and bottom of the fluid. A similar characterization theorem is also proved for Stern type of configuration.


Cite this article:
Pawan Kumar, Ajaib S. Banyal, Nirmal Singh. Magneto-Thermosolutal Convection in Rivlin-Ericksen Viscoelastic Fluid in a Porous Medium. Research J. Science and Tech. 2017; 9(1):101-110. doi: DOI: 10.5958/2349-2988.2017.00015.8


Recomonded Articles:

Author(s): Satyanarayana Thodeti, . S. Sudhakar Reddy, Srikanth Vemula

DOI: 10.5958/2349-2988.2018.00007.4         Access: Open Access Read More

Author(s): Ashwani Awasthi, Shashi Kant Tripathi, Ashok Kumar Tiwari

DOI: 10.5958/2349-2988.2018.00019.0         Access: Open Access Read More

Author(s): Kanimozhi K*. Panneerselvam A.

DOI:         Access: Open Access Read More

Author(s): Bhushan A. Bhairav, Prajakta A. Kokane, Ravindra B. Saudagar

DOI: 10.5958/2349-2988.2016.00022.X         Access: Closed Access Read More

Author(s): Karimoun Massalatchi Illyassou, Mamane Illa, Rabani Adamou, Aboubacar Maitournam, Abdou Baoua

DOI: 10.5958/2349-2988.2018.00006.2         Access: Open Access Read More

Author(s): A.K. Meena, Kiran Sharma, Vikas Jain, Bhavana Pal, Ajit K., Uttam Singh, R. Singh , M.M. Rao

DOI:         Access: Open Access Read More

Author(s): Sachin R Patil, Swati Patil ,Ravi Kumar, MB Patil, Mahesh S Paschapur

DOI:         Access: Open Access Read More

Author(s): Hassan T. Abdulsahib, Abdalamir H. Taobi, Salah Sh. Hashim

DOI: 10.5958/2349-2988.2015.00007.8         Access: Open Access Read More

Author(s): B. Vishali, J. Venkatesu Naik

DOI: 10.5958/2349-2988.2017.00108.5         Access: Open Access Read More

Author(s): Pooja Yadav, Ayush Victor, V M Berlin Grace, C. Vani

DOI: 10.5958/2349-2988.2018.00039.6         Access: Closed Access Read More

Author(s): Koushik Sadhukhan, Dhara Dholakia, Anasuya L Bhadalkar

DOI: 10.5958/2349-2988.2018.00023.2         Access: Open Access Read More

Author(s): S. K. Painkra, D.P. Singh, A. S. Chauhan

DOI:         Access: Open Access Read More

Author(s): Monago, C.C, Gozie G.C., Joshua P.E.

DOI:         Access: Open Access Read More

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags